# SDR FDEA201309192252

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 69,493 hours, 12,644 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 26C175282
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, CHECK R1 DOOR EVAC SLIDE PTT LIGHT WILL NOT TEST.  REPLACED LAMPED AND CHANGED BATTERIES, OPS CHECK STILL NO GOOD.   FOUND R1 DOOR SLIDE REMOTE PRESS TO TEST SOCKET CLOCKED IMPROPERLY. CLOCKED IAW MM 25-61-04-4 AND  OPS CHECKED GOOD IAW MM 25-61-04-5.  OK FOR SERVICE.
